# SDR CALA2019042200624

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 63,493 hours, 22,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5321DB1172759
- Condition: Cracked
- Location: Bs 336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR STRUCTURE UPPER CAP STA 336, LBL44 CRACK AT INTERCOASTAL. (REF NR 99834791) INSTALLED NEW INTERCOASTAL PO. 1603411 AT FWD CABIN FLOOR STRUCTURE STA 336 LBL 44 AS PER B737-800 SRM 51-40-02 AND ECRA 5310-06822. ADD EMP:V894533
